# SDR CA030729008

- Difficulty date: July 22, 2003
- Submitted: August 18, 2003
- Operation: General aviation
- Make and model: Blanca 1731ATC
- Aircraft time: 2,133 hours
- Engine: Lyc IO540K1E5
- Propeller: Hartzl HCC3YR
- System (JASC): 6114 · Propeller Hub Section
- Part: Bearing
- Part number: A2202
- Condition: Cracked
- Location: Propeller
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) SEVERAL SMALL CRACKS WERE FOUND ALONG THE BALL TRACK OF THE INBOARD RACE OF THE A2202 BEARING. THE BEARINGS WERE REPLACED AND THE PROPELLER WAS OVERHAULED.
